U.S. doctors online nowAsk doctors free
Slovakia
A 24-year-old male asked:

Hello. it is very dangerous to drink a two shots of whiskey after taking a naproxen? i forgot i took it. in few days i drink more than normal. thank y

1 doctor answer2 doctors weighed in
Dr. Veronica Orick
Family Medicine 21 years experience
No: Obviously, not a good idea to mix alcohol and medications, which you seem to be aware of. however, a one time occurrence of this type is not going to cause any significant harm. Biggest risk with this combination is stomach ulcers, so don't make a habit of it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.